Inference on Two-Component Mixtures under Tail Restrictions - Archive ouverte HAL Access content directly
Journal Articles Econometric Theory Year : 2017

Inference on Two-Component Mixtures under Tail Restrictions

(1) , (2) , (3)
1
2
3

Abstract

Many econometric models can be analyzed as finite mixtures. We focus on two-component mixtures, and we show that they are nonparametrically point identified by a combination of an exclusion restriction and tail restrictions. Our identification analysis suggests simple closed-form estimators of the component distributions and mixing proportions, as well as a specification test. We derive their asymptotic properties using results on tail empirical processes and we present a simulation study that documents their finite-sample performance.

Dates and versions

hal-03945858 , version 1 (18-01-2023)

Licence

Attribution - NonCommercial - NoDerivatives - CC BY 4.0

Identifiers

Cite

Koen Jochmans, Marc Henry, Bernard Salanié. Inference on Two-Component Mixtures under Tail Restrictions. Econometric Theory, 2017, 33 (3), pp.610-635. ⟨10.1017/S0266466616000098⟩. ⟨hal-03945858⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More